MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 125, LEFT 10 MM, 36 CM

ZIMMER GMBH CMN FEMORAL NAIL, CCD 125, LEFT 10 MM, 36 CM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therapy date : (b)(6) 2018.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on left side and underwent revision due to pain, implant fracture.
 
Event or Problem Description
Please refer to report 0009613350-2018-01242.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Additional and corrected information are filled in the following fields: additional: e1 - h2 - h6.Correction: b4 - g4 - g7 - h10.Dhr review: the device manufacturing quality records indicate that the released components met all requirements to perform as intended.Trend analysis: no trigger considering the following event is identified: breakage event description: product was implanted on may 25, 2018 and revised on nov 13, 2018 due to implant fracture and pain.Review of received data: no medical data such as x-rays, surgical notes or any other case-relevant documents received.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.Conclusion: product was implanted on (b)(6) 2018 and revised on (b)(6) 2018 due to implant fracture and pain.The znn nail was in vivo for approximately 6 months.No product was returned to zimmer biomet for in-depth analysis.Neither x-rays, operative notes, office visit notes, nor devices or photos of the explanted implant were received; therefore the condition of the component is unknown.Patient factors that may affect the performance of the components such as bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history are unknown.Adherence to rehabilitation protocol is unknown.The quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.The investigation results did not identify a non-conformance or a complaint out of box (coob).However, based on the available information and performed investigation, an exact root cause for the nail breakage could not be determined.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
CMN FEMORAL NAIL, CCD 125, LEFT 10 MM, 36 CM
Common Device Name
CMN FEMORAL NAIL
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8168401
Report Number0009613350-2018-01242
Device Sequence Number1459105
Product Code HSB
UDI-Device Identifier00889024299641
UDI-Public00889024299641
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue Number47-2493-361-10
Device Lot Number2835326
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;